3 doctors weighed in:

What side-effects are normal when you've run out of Adipex prescribed for severe depression?

3 doctors weighed in
Dr. Hamsa Jayaraj
Internal Medicine
2 doctors agree

In brief: See psychiatrist!

You have not given the complete history.
Adipex is not a primary med. for depression.What other anti depressants are you on?

In brief: See psychiatrist!

You have not given the complete history.
Adipex is not a primary med. for depression.What other anti depressants are you on?
Dr. Hamsa Jayaraj
Dr. Hamsa Jayaraj
Thank
Dr. Patricia Foster
Psychiatry
1 doctor agrees

In brief: See below..

Adipex is not indicated for treatment of depression.
It can worsen depression and be addictive. You should consider an evaluation with an experienced psychiatrist for guidance. Discuss with your pcp and ask for a referral. You should not be in this position. If you feel suicidal, go immediately to an ER. Depression is treatable. Great that you are a runner! I hope this helps.

In brief: See below..

Adipex is not indicated for treatment of depression.
It can worsen depression and be addictive. You should consider an evaluation with an experienced psychiatrist for guidance. Discuss with your pcp and ask for a referral. You should not be in this position. If you feel suicidal, go immediately to an ER. Depression is treatable. Great that you are a runner! I hope this helps.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors